# SDR QMLA2016061016062

- Difficulty date: June 10, 2016
- Submitted: June 17, 2016
- Operation: Air carrier
- Aircraft: N862NQ
- Make and model: Urocop EC135T2
- Aircraft serial: 0567
- Aircraft time: 5,377 hours
- System (JASC): 3160 · Central Display
- Part: Display
- Part number: C19267VG11
- Part serial: 1195
- Condition: Inoperative
- Location: Cockpit
- Stage of operation: TX
- How discovered: O
- Nature of condition: P
- Precautionary procedure: O

## Discrepancy

PILOTS PFD FAILED DURING FLIGHT , PILOT LANDED AT MAINTENANCE BASE, TROUBLESHOT SYSTEM FOUND PFD TO BE FAULTY.
